View Full Version : Wellbutrin - Aggitation, Anger & Tics


1Buster
04-19-13, 10:52 AM
Has anyone else experienced a substantial worsening of their aggitation and anger on Wellbutrin? (This is probably directed mainly to those using it to treat Depression.)

I only made it to Day 10 before my wife snapped me out of my fog by forcing me to recognize my Depression symptoms of drastic mood swings, irritability and snap anger had become much worse. My psychiatrist took me off Wellbutrin immediately. On Celexa for the time being, but that's another story.

Here's the other problem: Along with the anger came a "head-shake" tic (sometimes just a quick shake, sometimes a whole head, neck and shoulders quivering lasting a couple of seconds) that has remained now for 4 months. Alcohol increases the tic (yes I drink on ADs - if I was able to make good choices I wouldn't have all these problems), as does stress. (One silver lining - my neck muscles are quite strong now. ;))

Has anyone else had some or all of these, or other, negative experiences with Welbutrin?

vmadman
06-08-13, 06:08 PM
Yes, but I'm only on day two... it could be withdrawals from my last med, I don't know.. but so far... I'm reeeallly mad. It's weird.

Jshect
06-09-13, 02:20 AM
Wellbutrin has caused me all sorts of problems, but in fairness, it has helped me. I get extremely irritable, controlling, condescending, and sort of crazy. But the plus is that I went from sleeping 13 hours a day to 7 and I started working out. But, yes wellbutrin is more like a damn street drug. I think the BigPharma should be sued for calling these meds antidepressants, as if they cure depression. They should be called mood changers with a sh** load of side effects.

janiew
06-09-13, 11:38 AM
I was prescribed Wellbutrin and buspar to help me quit smoking 10 years ago. Way before I learned about my adhd. Anything higher than 150 mg per day made me more anxious and irritable. On the 150 mg which was extended release I think, I was very motivated and worked out daily. I was in the best physical condition of my life. I think I did better at work too but I was only working 2 to 3 days per week then.

lillapoyka
06-29-13, 09:19 PM
I'd been taking lexipro then celexa for about 10 years. Originally GI gave it to me for irritable bowel but I noticed it mellowed me out. It drastically cut Down me getting ****** and angry

About two wears ago I was diagnosed wit ADD at 43 years old. It was a relief as I'd finally reached my breaking point. The psychiatrist put me on Strattera, I ended up taking 80mg and noticed improvement of my ADD. The sexual side effects sucked but at that point it was worth it.

After about 2.5 years I noticed the StrTtera wasn't working as well as it had been. My psych wouldn't prescribe any other medicine. My regular doctor reccomended another psych. I saw him and after some testing he put me on adderall. WOW! What a difference from the very first dose.

I ended up with 20 mg 3x a day. The only problem was it wasn't getting me through my day. The Dr added 150 mg Wellbutrin and after a month upped it to taking the 150 mg 2x day. It seems as if the adderall is working somewhat longer. The psych also cut my celexa down But...

In the two weeks that my dose has been upped I've noticed that urges are gone. I don't bug my wife for sex, I still want it but I don't feel it like I used to. I noticed I'll talk to myself a lot now kind of like I'm thinking out loud. My wife says I've been doing I a lot. She also says that I'm getting angry more often and have been very irritable. My wife and I are trying to note and monitor it so the next time I go to the dr I can fill him in and make an adjustment

425runner
06-29-13, 10:04 PM
The same thing happens to me if I stay on Wellbuturin XL 150 long enough. It does give me the much needed motivation and I feel like I can do anything while I'm on it but also very controlling and have to have things my way. I'm on Prozac now and it's much more mellowing then the Wellbutrin but I have no ambition, just feeling content so I do want to go back to Wellbutrin again


Wellbutrin has caused me all sorts of problems, but in fairness, it has helped me. I get extremely irritable, controlling, condescending, and sort of crazy. But the plus is that I went from sleeping 13 hours a day to 7 and I started working out. But, yes wellbutrin is more like a damn street drug. I think the BigPharma should be sued for calling these meds antidepressants, as if they cure depression. They should be called mood changers with a sh** load of side effects.

zach69gumby
07-29-13, 01:38 PM
Same here. I've been a lot more irritable and aggressive lately. It makes me upset, because aside from my anger (it's always been a problem anyway), it's been doing me wonders, like being more healthy, and communicating better with people. I hope it doesn't stay too long.